hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.20532/cit.2017.1003418

Decentralized H∞ Control of Interconnected Systems with Time-varying Delays

Amal Zouhri   ORCID icon orcid.org/0000-0002-8748-484X ; Sidi Mohamed Ben Abdellah University, Faculty of Sciences Dhar el Mahraz, Center of Doctoral Studies in Sciences and Technologies, Fez, Morocco
Ismail Boumhidi ; Sidi Mohamed Ben Abdellah University, Faculty of Sciences Dhar el Mahraz, Center of Doctoral Studies in Sciences and Technologies, Fez, Morocco

Puni tekst: engleski, pdf (376 KB) str. 167-180 preuzimanja: 184* citiraj
APA 6th Edition
Zouhri, A. i Boumhidi, I. (2017). Decentralized H∞ Control of Interconnected Systems with Time-varying Delays. Journal of computing and information technology, 25 (3), 167-180. https://doi.org/10.20532/cit.2017.1003418
MLA 8th Edition
Zouhri, Amal i Ismail Boumhidi. "Decentralized H∞ Control of Interconnected Systems with Time-varying Delays." Journal of computing and information technology, vol. 25, br. 3, 2017, str. 167-180. https://doi.org/10.20532/cit.2017.1003418. Citirano 17.10.2019.
Chicago 17th Edition
Zouhri, Amal i Ismail Boumhidi. "Decentralized H∞ Control of Interconnected Systems with Time-varying Delays." Journal of computing and information technology 25, br. 3 (2017): 167-180. https://doi.org/10.20532/cit.2017.1003418
Harvard
Zouhri, A., i Boumhidi, I. (2017). 'Decentralized H∞ Control of Interconnected Systems with Time-varying Delays', Journal of computing and information technology, 25(3), str. 167-180. https://doi.org/10.20532/cit.2017.1003418
Vancouver
Zouhri A, Boumhidi I. Decentralized H∞ Control of Interconnected Systems with Time-varying Delays. Journal of computing and information technology [Internet]. 2017 [pristupljeno 17.10.2019.];25(3):167-180. https://doi.org/10.20532/cit.2017.1003418
IEEE
A. Zouhri i I. Boumhidi, "Decentralized H∞ Control of Interconnected Systems with Time-varying Delays", Journal of computing and information technology, vol.25, br. 3, str. 167-180, 2017. [Online]. https://doi.org/10.20532/cit.2017.1003418

Sažetak
This paper focuses on the problem of delay dependent stability/stabilization of interconnected systems with time-varying delays. The approach is based on a new Lyapunov-Krasovskii functional. A decentralized delay-dependent stability analysis is performed to characterize linear matrix inequalities (LMIs) based on the conditions under which every local subsystem of the linear interconnected delay system is asymptotically stable. Then we design a decentralized state-feedback stabilization scheme such that the family of closedloop feedback subsystems enjoys the delay-dependent asymptotic stability for each subsystem. The decentralized feedback gains are determined by convex optimization over LMIs. All the developed results are tested on a representative example and compared with some recent previous ones.

Ključne riječi
interconnected systems; decentralized stabilization; delays-dependent stability; Lyapunov methods; time delays, linear matrix inequalities (LMIs)

Hrčak ID: 188344

URI
https://hrcak.srce.hr/188344

Posjeta: 236 *